My Mother's depression medication has her tongue swell any advice Thanks?


Q: My Mother Ronda has been on Geodon, Lamictal,centrax for 3 years. Well she couldn't afford to buy them for 4 months and she just started back thursday and she's been having swelling of the mouth, face, lips, or tongue; inflammation around the mouth; unusual weight gain, especially in the face. She has white sores in her mouth she talks slur. She's acting like insomnia like she doesn't remember nothing. She's had a somewhat like a sinus head cold. She boil's water in her sleep. What's wrong should I take her to the emergency room.What could I do for her now to help her?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

Q: I therapeutically take Xanax for anxiety and depression. Recently I ingested roughly 30mg on Xanax and the typical th...

Q: I am feeling very depressed because of the way I am being treated at work. I want to go on a medical leave of absence.


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon